# SDR SIMA20180212002

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 31,761 hours, 27,104 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT AND CABIN SMOKE VISIBLE AND DETECTABLE. VERIFIED SMOKE ODOR & VISIBLE SMOKE HAZE.  INSPECTED ENGINE INLETS AND FOUND OIL PUDDLE IN BOTTOM OF THE LT ENGINE UNDER FAN BLADES & RUNNING DOWN BACKSIDE OF FAN BLADES INDICATING THE 0 CARBON SEAL HAD FAILED.  REPLACED THE CARBON SEAL IAW MM 72-25-25-000-801, & 72-25-25-400-801.  PERFORMED APPLICABLE ENGINE RUNS IAW MM , AND ETN-EM-72-034. NO FURTHER LEAKS OR ODORS NOTED.
